# SDR SWIA202266665

- Difficulty date: October 8, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N170SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000483
- Aircraft time: 21,470 hours, 11,994 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN R/H FLOOR BEAM AT FR.87.     (C-CHECK RO 10/25/2022)    REMOVED AND REPLACED R/H FLOOR BEAM FR.87. REF EMB SRM 51-40-08. L/H FLOOR BEAM REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED
